# SDR 9617961146

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Ind
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE GEAR RETRACTED BUT THE RED GEAR POSITIONS INDICATORS REMAINED ILLUMINATED.  RECYCLED GEAR AND THE LIGHT WENT OUT.  MAINTENANCE PERFORMED INSPECTIONS AND BITE TESTS, OPERATIONAL CHECK OK.
